# SDR 20000426SH033

- Difficulty date: March 22, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- System (JASC): 5751 · Ailerons
- Part: Counterweight
- Part number: 652400412
- Condition: Corroded
- Location: Lt Aileron
- Part time: 2,361 hours
- Component: Lt Aileron Balance Wt, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AILERON PN 6524113-809, SN 258, HAD WEIGHTS (BALANCE) LOOSE IN THE INBOARD END CAP AND WERE BOUNCING AROUND LOOSE.  THE LAST BALANCE WEIGHT CAME OFF OR  PULLED THROUGH THE SMALL WASHER AND NUT THAT HOLD THE WEIGHT ON. THERE WAS SOME CORROSION, BUT NOT REALLY THE PROBLEM. THE SOLUTION WOULD BE TO HAVE A THIN ALUMINUM PLATE THE SAME DIMENSION AS THE WEIGHT COVER THE LAST PLATE, LIKE THEY DO ON SOME OTHER CITATION AILERONS AND ELEVATORS.  (X)
